# SDR 99ZZZX2629

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: GCRPH
- Make and model: Airbus A320-231
- Aircraft serial: 424
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disc
- Part number: 2A221
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PARTS FROM THIS ENGINE, FOUND THE HPI TURBINE DISC HAD CRACKING FROM ITS AIR METERING HOLES AND BELLING OF THE FRONT SECTION.  THESE FEATURES HAVE BEEN CAUSED BY A FIRE WHICH WAS PRESENT IN THE NR 6 BEARING COMPARTMENT.
